# SDR SWAA2021090706326

- Difficulty date: August 11, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 74,723 hours, 44,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 767-775 Rbl21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SHIELD AT AFT CARGO BAY BS767 - BS775 RBL21 WL157. ; / [01] EVALUATED CORROSION; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] VERIFIED EVALUATED CORROSION; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [03] REMOVED SHIELD BS 767-794 RBL 21; WL 157 PER SRM 51-40-02-0G-0.; [04] RECEIVED NEW SHIELD P/N: 146A8127U1 AT AFT CARGO BAY BS 767 TO BS 775 RBL 21 WL 157. LOCATED AND DRILLED NEW SHIELD . IAW. SRM 51-40-05 AND DGW: 146A0081.; [05] VERIFIED LOCATE AND DRILL; [06] VERIFIED CORRECTIVE ACTIONS 3-5.  NEW SHIELD LOCATED AND DRILLED.; [07] OK TO INSTALL.; [08] OK TO INSTALL SHIELD STA 767-775; [09] INSTALLED ACB NEW FWD SHIELD AT BS767 - BS787; RBL21; WL157 PER SRM 51-40-02-0G-0 AND DWG 146A0081; [10] VERIFIED CORRECTIVE ACTION 9; [11] VERIFIED JOB COMPLETE
